# SDR YENA20100413059

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 40,487 hours, 15,519 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Linkage
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 58 MCO-JFK AIR TURNBACK TO MCO, NR 1 ENG COMPRESSOR STALL DURING CLIMB TO 2000 FT, CREW AND PAX WITNESS A HUGE FLASH OUT OF THE TAIL PIPE ENG PARAMETERS WERE NORMAL.  AFTER THE COMPRESSOR STALL A/C SHOOK ABRUPTLY.  PERFORMED TSM 71-00-00-810-808, BOROSCOPE INSPECTION ACCOMPLISHED WITH NO FAULT FOUND.  LUBRICATED VSV ACTUATOR AND LINKAGE + 2.5 BLEED SYSTEM LINKAGE POINTS.  ENGINE RUN PERFORMED AND CHECK GOOD.
